Toggle Main Menu Toggle Search

Open Access padlockePrints

[abstract] Cost-effectiveness of mandibular conventional and two-implant overdentures

Lookup NU author(s): Professor Mark Thomason


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Feine J, Heydecke G, Takanashi Y, Thomason JM, Lund JP, Penrod JR

Publication type: Article

Publication status: Published

Journal: Journal of Dental Research

Year: 2003

Volume: 82

Issue: special issue B

Pages: B206 abstract no. 1554

ISSN (print): 0022-0345

ISSN (electronic): 1544-0591

Publisher: Sage Publications, Inc.